MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Migration or Expulsion of Device (1395); Improper or Incorrect Procedure or Method (2017); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 20mm, non-abbott balloon.During the procedure, the valve was able to be implanted.Post-implant, it was observed that the valve cells in the non-coronary sinus did not expand.Post-implant balloon aortic valvuloplasty (pre-bav) was performed using an unknown sized, non-abbott balloon.Valve regurgitation was noted necessitating to use an unspecified, non-compliant balloon.Subsequently, the valve popped up on the non-coronary sinus (ncc).At this point, echocardiogram (echo) showed significant valve regurgitation and high gradient.A new 23mm, navitor vision valve was implanted using a new flexnav ds.Gradient was measured as 4 mmhg.The patient was in a stable condition.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm navitor valve was selected for implant using a small flexnav delivery system (ds).The patient's aortic valve angle was measured to be 43 degrees.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 20mm, non-abbott balloon.During the procedure, the valve was able to be implanted at a depth of 3mm on the non-coronary cusp (ncc).Post-implant, it was observed that the valve cells in the non-coronary sinus did not expand and there was no calcium to hinder this opening.Post-implant balloon aortic valvuloplasty (post-bav) was performed using an 22mm, non-abbott balloon; however, full expansion of the cell was not achieved since severe paravalvular leak (pvl) was noted.Subsequently, the valve popped up on the non-coronary sinus (ncc).At this point, echocardiogram (echo) showed significant valve regurgitation and high gradient.A new 23mm, navitor valve was implanted using a new flexnav ds.Gradient was measured as 4 mmhg.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.The implanter believes failure in valve expansion as the cause of migration.The patient was discharged in a stable condition.
 
Additional Manufacturer Narrative
An event of valve under expansion, migration and regurgitation was reported.Field indicated that valve was implanted at optimal depth at 3 mm, however following implant the valve did not expand as there was no calcium to hinder opening.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the reported events of valve under expansion, migration and regurgitation appear to be cascading effects of initial incomplete expansion.However, the exact cause could not be conclusively determined.There was unexpected medical intervention as a result of case-specific circumstance, a post-implant balloon aortic valvuloplasty was performed due to valve regurgitation.However, the valve migrated and echocardiogram showed significant valve regurgitation and high gradient.A surgical intervention was performed due to valve-in-valve implant.Reportedly, the patient was discharged in a stable condition.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: medical device problem code: 2017.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23950773
Report Number2135147-2026-00048
Device Sequence Number20819908
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)260212
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2026
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number8920356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexUnknown